I am 25 years old. I have been taking diet Pills on and off since I was 17 years old And have been smoking since I was 13. Recently, I went to a weight management clinic and was given, prescription weight loss pills. I am also on birth control loestrin, I was taking Yazmin for about a year. Plus, I smoke. Also, I had been abusing prescription pain medicine until recently. Last night A loud noise awoke me and then I started to have Very Uncomfortable Chest Pains from the middle of my rib cage to the left side.... I took Tums and asprin so I don't know which one worked but after about 20 minutes I started to feel better. Should I be concerned and see a doctor, or just cut out the diet pills?
I don’t think you should ignore these symptoms and should actually consult a physician and get your ECG, Stress ECG, echo done as you are a chronic smoker and also have been taking contraceptive pills and thus prone to the risk of coronary artery disease. The pain may be of muscular in origin but still you shouldn’t take chances. Instead of the diet pills, the first thing which you need to give up is smoking. I sincerely hope that helps. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.